# SDR N6WA2015110802

- Difficulty date: November 8, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 27,928 hours, 18,983 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Shorted
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONCE AIRBORNE ON TAKEOFF, PAX DOOR RED WARNING MSG ILLUMINATED, AFT CARGO DOOR YELLOW CAUTION ILLUMINATED & PROXIMITY SYS 1 STATUS MSG ILLUMINATED.  FOUND BREAKERS R8 & R9 TRIPPED.  TROUBLE SHOT & FOUND CONNECTOR A268 AT PAX DOOR SHORTED.  VERIFIED AFT CARGO & PAX DOOR CLOSED & LATCHED.  WITNESS MARKS ALIGNED ON PAX DOOR.  ACFT SAFE FOR ONE TIME FERRY FLIGHT.
